# SDR ASOA2016031214583

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON RIVET ON STR 23L BTWN F.S. 265 - 280.   REMOVED DAMAGED RIVET ON STR 23L BETWEEN FS 265/280 IAW SRM 51-42-06, DAMAGE CONTAINED TO RIVET ONLY.  INSTALLED TEMP FASTENER, ALODINE,PRIMED AND PAINTED.  ALL WORK IAW REO 601R-53-00-115, REV E, REPAIR TYPE 3 TEMPORARY.  VALID TILL NEXT C-CHECK IN 4153 FLIGHT HRS.  RE-INSPECT EVERY 1200 FLIGHT HRS. ALL WORK IAW REO 601R-53-00-115, REV E. TEMP REPAIR TYPE NR 3 AND SOP 5719. THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
